- Title
- Fractal geometries in decay models
- Creators
- J. R Banavar - Schlumberger-Doll res., Ridgefield CT 06877, United StatesM Muthukumar - Schlumberger-Doll res., Ridgefield CT 06877, United StatesJ. F Willemsen - Schlumberger-Doll res., Ridgefield CT 06877, United States
- Publication Details
- Journal of physics. A, Mathematical and general, Vol.18(1), pp.61-65
- Publisher
- Institute of Physics
- Academic Unit
- Rosenstiel - Ocean Sciences
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031614014402976
Journal article
Fractal geometries in decay models
Journal of physics. A, Mathematical and general, Vol.18(1), pp.61-65
1985
Metrics
16 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Collaboration types
- Industry collaboration
- Domestic collaboration
- Citation topics
- 2 Chemistry
- 2.90 Water Treatment
- 2.90.1053 Flocculation
- Web Of Science research areas
- Physics, Mathematical
- Physics, Multidisciplinary
- ESI research areas
- Physics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites